English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 19707167      Online Users : 408
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/16413

Title: Andrews's Argument Proves a Theorem of Zeckendorf
Authors: Chen, Kuo-Jye
Contributors: 數學系
Date: 2008-05
Issue Date: 2013-05-06T03:25:37Z
Publisher: Singapore Mathematical Society
Relation: Mathematical Medley, 34(1): 13-15
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback